International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 716434 | https://doi.org/10.1155/S0161171294000426

M. A. El-Sayed, "An oscillation criterion for inhomogeneous Stieltjes integro-differential equations", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 716434, 5 pages, 1994. https://doi.org/10.1155/S0161171294000426

An oscillation criterion for inhomogeneous Stieltjes integro-differential equations

Received26 Feb 1993
Revised28 Sep 1993

Abstract

The aim of the paper is to give an oscillation theorem for inhomogeneous Stieltjes integro-differential equation of the form p(t)x+atx(s)dσ=f(t). The paper generalizes the author's work [2].

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views83
Downloads409
Citations